18october ko last period hua tha ajj 12 December hai ..?

18october ko last period hua tha ajj 12 December hai kaya Mai obsarbation tablet le sakti hun

Manoj asked on 12 Dec '17 at 19:45


Answers of Similar Question


Emma . answer on 19 Aug '12 at 18:42

you said you had periods 2 days later??...then no pregnancy otherwise quite possible if conception occurs before you took the tablets then it cant prevent pregnancy....so wait till your next date and then take a test...

Emma . answer on 19 Aug '12 at 19:47

no implantation bleeding occurs around 6-12 days after conception...so if you had concieved bfr you took tablets then you might be pregnant...if the bleed is scanty brownish discharge thn imp bleed...or to make sure ..stop your pills to get periods...

Emma . answer on 27 Oct '12 at 14:17

the tablet is given to maintain pregnancy...but she might also have prescribed to normalize your periods...so just wait and see if you get your periods back..also get an ultrasound that will clear everything out...

Emma . answer on 02 May '13 at 16:57

if its heavy then its not implantation bleeding...its abnormal periods due to your tablets...

Emma. answer on 24 Jun '13 at 15:51

She may have chances of pregnancy if she has conceived before only taking the tablet... you need to wait till her next period ...if she misses them then take a test...